A constructive proof of McNaughton's theorem in infinite-valued logic

Journal of Symbolic Logic 59 (2):596-602 (1994)
Abstract
We give a constructive proof of McNaughton's theorem stating that every piecewise linear function with integral coefficients is representable by some sentence in the infinite-valued calculus of Lukasiewicz. For the proof we only use Minkowski's convex body theorem and the rudiments of piecewise linear topology
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,322
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Stefano Aguzzoli & Simone Bova (2010). The Free N-Generated BL-Algebra. Annals of Pure and Applied Logic 161 (9):1144-1170.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

11 ( #129,496 of 1,096,505 )

Recent downloads (6 months)

2 ( #139,663 of 1,096,505 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.